# SDR CA150930014

- Difficulty date: September 12, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Gippld GA8TC320
- Aircraft time: 1,884 hours
- Engine: Lyc TIO540AH1A
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 8506
- Condition: Damaged
- Location: Mlg Tire
- Part time: 20 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON LANDING A FLAT TIRE ON THE LT SIDE HAPPENED. UPON FURTHER INSPECTION, WE FOUND THAT THERE WAS A MISSING VALVE STEM. THE VALVE STEM WAS COMPLETELY RIPPED OFF.  CHANGED THE TUBE AND REPLACED THE TIRE.
